EconPapers    
Economics at your fingertips  
 

Equilibrium in stochastic economies with incomplete financial markets

José Fajardo ()

Brazilian Review of Econometrics, 2002, vol. 22, issue 1

Abstract: We construct a representative agent supporting regular equilibria in a stochastic economy with more than two agents. Then we give conditions for the existence of equilibria. In this way we extend the results of Cuoco and He (1994).

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://periodicos.fgv.br/bre/article/view/2745 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbe:breart:v:22:y:2002:i:1:a:2745

Access Statistics for this article

Brazilian Review of Econometrics is currently edited by Daniel Monte

More articles in Brazilian Review of Econometrics from Sociedade Brasileira de Econometria - SBE Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-20
Handle: RePEc:sbe:breart:v:22:y:2002:i:1:a:2745